# SDR CA121003012

- Difficulty date: September 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED AN UNCOMMANDED POWER LOSS ON THE NR 2 ENGINE OF PLUS/MINUS 30 PERCENT TORQUE. THERE WERE NO INDICATIONS TO CAUSE THE POWER LOSS, LIGHTS WERE TESTED, ELECTRONIC ENGINE CONTROL FAULT CHECKLIST WAS CARRIED OUT WITH NO FAULT LIGHT ILLUMINATED.  THE POWER MANAGEMENT SELECTOR WAS RECYCLED. THE ENGINE SLOWLY RECOVERED POWER THROUGH 10,000 FT. DISPATCH WAS CONTACTED AND THE FLIGHT CONTINUED, NO EMERGENCY WAS DECLARED. MAINTENANCE IS CURRENTLY TROUBLESHOOTING THE SNAG.
